Parametrical identification of the special equation Ricatti on the basis of stochastic difference equations
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 116 (2008) no. 1, pp. 171-174
Cet article a éte moissonné depuis la source Math-Net.Ru
Construction stochastic difference equations connecting results of supervision of instant values of dynamic processes described by special equation Ricatti, is considered. On the basis difference equations the effective method of parametrical identification of the systems described by special equation Ricatti is offered.
@article{VSGTU_2008_116_1_a27,
author = {V. E. Zoteev and A. S. Ovsienko},
title = {Parametrical identification of the special equation {Ricatti} on the basis of stochastic difference equations},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {171--174},
year = {2008},
volume = {116},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a27/}
}
TY - JOUR AU - V. E. Zoteev AU - A. S. Ovsienko TI - Parametrical identification of the special equation Ricatti on the basis of stochastic difference equations JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2008 SP - 171 EP - 174 VL - 116 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a27/ LA - ru ID - VSGTU_2008_116_1_a27 ER -
%0 Journal Article %A V. E. Zoteev %A A. S. Ovsienko %T Parametrical identification of the special equation Ricatti on the basis of stochastic difference equations %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2008 %P 171-174 %V 116 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a27/ %G ru %F VSGTU_2008_116_1_a27
V. E. Zoteev; A. S. Ovsienko. Parametrical identification of the special equation Ricatti on the basis of stochastic difference equations. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 116 (2008) no. 1, pp. 171-174. http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a27/
[1] Tikhonov A. N., Vasileva A. B., Sveshnikov A. G., Differentsialnye uravneniya, Nauka, M., 1998 | MR | Zbl
[2] Zoteev V. E., “Pomekhozaschischennyi metod opredeleniya parametrov lineinoi dinamicheskoi sistemy na osnove impulsnoi kharakteristiki”, Vestn. Sam. gos. tekhn. un-ta. Ser.: Fiz.-mat. nauki, 2007, no. 1(14), 138–142 | DOI